Levlin for Endometrosis, feeling confused??

I have recently been prescribed Levlin for severe endometrosis and have been taking it for a week but feeling worse with pain and tenderness. Is there anyone out there that has had the same experience, do you feel worse before you feel better? I was on Zolidex in the past and felt worse before I felt better as the Zolidex was shrinking the endo but not sure why I'm feeling this way on Levlin. Can anyone shed some light??

2 Replies

oldestnewest
  • Hi

    I've never used Levlen. Like you I have experience of Zoladex and the first course I was on made things much worse for about 2 1/2 months. Things then improved. The second course I took gave me no improvement but still made me worse initially. The pain that you have at the beginning of of Zoladex is caused as you know by the endo reacting to a surge in hormones.

    There is obviously a level of estrogen in Levlen and it is contraindicated for use in cases of estrogen dependent growths drugs.com/cdi/levlen.html. As you have only been on it for a week, perhaps things will calm down once your hormone levels have settled? Hope so x

  • Thanks so much didymus. I will keep persisting. I have already noticed a difference in my body today (day 7 active tablets) as not as much pain but do have breast tenderness and spotting. Cross fingers it all settles down.

You may also like...